Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2010

SOME PROPERTIES OF CERTAIN SUBCLASSES OF ANALYTIC FUNCTIONS WITH NEGATIVE COEFFICIENTS BY USING GENERALIZED RUSCHEWEYH DERIVATIVE OPERATOR

Erhan Deniz, Halit Orhan

CZECHOSLOVAK MATHEMATICAL JOURNAL Cilt 60 · Sayı 3 · ss. 699–713 · 01.09.2010
DOI ile aç

Özet

By making use of the known concept of neighborhoods of analytic functions we prove several inclusions associated with the (j, delta)-neighborhoods of various subclasses of starlike and convex functions of complex order b which are defined by the generalized Ruscheweyh derivative operator. Further, partial sums and integral means inequalities for these function classes are studied. Relevant connections with some other recent investigations are also pointed out.

Anahtar kelimeler

Neighborhoods Partial sums integral means generalized Ruscheweyh derivative

Atıf için künye

Deniz, E., & Orhan, H. (2010). SOME PROPERTIES OF CERTAIN SUBCLASSES OF ANALYTIC FUNCTIONS WITH NEGATIVE COEFFICIENTS BY USING GENERALIZED RUSCHEWEYH DERIVATIVE OPERATOR. CZECHOSLOVAK MATHEMATICAL JOURNAL, 60(3), 699–713. https://doi.org/10.1007/s10587-010-0064-9

BibTeX
@article{deniz2010-73133,
  author = {Deniz, Erhan and Orhan, Halit},
  title = {SOME PROPERTIES OF CERTAIN SUBCLASSES OF ANALYTIC FUNCTIONS WITH NEGATIVE COEFFICIENTS BY USING GENERALIZED RUSCHEWEYH DERIVATIVE OPERATOR},
  journal = {CZECHOSLOVAK MATHEMATICAL JOURNAL},
  year = {2010},
  volume = {60},
  number = {3},
  pages = {699--713},
  issn = {0011-4642},
  doi = {10.1007/s10587-010-0064-9},
  url = {https://akademik.atauni.edu.tr/yayinlar/73133-some-properties-of-certain-subclasses-of-analytic-functions-with-negative}
}